# SDR SWAA2021061771517

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787 Lbl 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWN AT AFT CARGO BAY BS787 LBL17 WL158. ; / REMOVED CORROSION ON TOP SURFACE OF TRACK TIE DOWN BS 787 LBL17 WL 158; REMOVED 0.025 FROM MAX ALLOWABLE OF 0.020 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DEPTH GAUGE ID ATS1225 S/N UNKNOWN. TRACK TO BE REPLACED ON CUST CARD#TTG8Q0050UME; VERIFIED OUT OF LIMITS STATEMENT AND WORK TO BE ACCOMPLISHED ON CUST CARD# TTG8Q0050UME
